Alert archive / New York / Special Weather Statements in 2015
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at May 30, 2015, 9:21 PM EDT for Hamilton County, New York. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 9:21 PM EDT (01:21 UTC)
- Expired
- May 30, 2015, 10:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Albany, NY
County Hamilton County, NY
The radar
The Ft Drum radar (KTYX), 95 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
910
WWUS81 KALY 310121
SPSALY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
921 PM EDT SAT MAY 30 2015
NYZ032-033-310200-
HAMILTON-NORTHERN HERKIMER-
921 PM EDT SAT MAY 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL HERKIMER
AND SOUTHERN HAMILTON COUNTIES...
AT 921 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF LIMEKILN LAKE CAMPGROUND TO 14 MILES
WEST OF LAKE PLEASANT TO 10 MILES NORTH OF STRATFORD...AND MOVING
EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPECULATOR...LAKE PLEASANT...WELLS...LEWEY LAKE CAMPGROUND...
SACANDAGA CAMPGROUND...MOFFITT BEACH CAMPGROUND...HOPE...PERKINS
CLEARING...GIRARDS SUGARBUSH...WEST CANADA LAKES...MOUNTAIN HOME...
CLOCKMILL CORNERS...PISECO...HOFFMEISTER...GILMANTOWN...SHAKER
PLACE...HIGGINS BAY...AVERYS PLACE...RUDESTON AND CASWELL LAKE.
LAT...LON 4369 7490 4372 7428 4344 7418 4326 7415
4326 7464 4330 7474 4347 7476
TIME...MOT...LOC 0121Z 272DEG 35KT 4363 7479 4347 7470 4334 7468
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at May 30, 8:08 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 30, 8:08 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 808 PM EDT SAT MAY 30 2015 .SYNOPSIS... A COLD FRONT...WORKING ACROSS THE WESTERN GREAT LAKES...WILL APPROACH OUR AREA THROUGH THE NIGHT. THEN...AS THE COLD FRONT REACHES OUR REGION...IT WILL STALL JUST TO THE SOUTH OF ALBANY. WAVES OF LOW PRESSURE WILL RIDE ALONG THIS BOUNDARY LATE TONIGHT THROUGH MONDAY WHICH IS EXPECTED TO BRING A SOAKING RAINFALL TO THE REGION. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... AS OF 8 PM EDT...ANOTHER CLUSTER OF SHOWERS AND THUNDERSTORMS IS AFFECTING THE LAKE GEORGE/SARATOGA REGION WITH HEAVY DOWNPOURS AND FAIRLY FREQUENT CLOUD TO GROUND LIGHTNING. A SMALLER BATCH OF SHOWERS WILL BE APPROACHING THE CAPITAL REGION FROM THE SOUTHWEST OVER THE NEXT 1-2 HOURS. AND...ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE WESTERN ADIRONDACKS THROUGH THIS EVENING. OTHER SHOWERS AND STORMS IN CENTRAL AND WESTERN NY ARE WITHIN A WEAK PREFRONTAL SURFACE TROUGH AND STRENGTHENING WEST TO SOUTHWEST BOUNDARY LAYER FLOW. SCATTERED SHOWERS AND THUNDERSTORMS SHOULD BE CONFINED TO AREAS ALONG AND NORTHWEST OF THE SCHOHARIE VALLEY... WESTERN MOHAWK VALLEY...SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION AND CAPITAL DISTRICT TO SOUTHERN VERMONT THROUGH THIS EVENING. THE SURFACE WIND SHIFT AND DEW POINT BOUNDARY ASSOCIATED WITH THE COLD FRONTAL PASSAGE SHOULD BUILD EAST AND SOUTH THROUGH THE NIGHT...AND BY SUNRISE...SHOULD BE JUST THROUGH THE SCHOHARIE VALLEY...CAPITAL DISTRICT...SOME OF THE TACONICS AND NORTHERN BERKSHIRES. THERE SHOULD BE A BROKEN BAND OF CONVECTION ASSOCIATED WITH THE SURFACE WIND SHIFT AND DEW POINT BOUNDARY...SO LIKELY SHOWERS AND SCATTERED THUNDERSTORMS FOR AREAS THAT WILL SEE THE FRONTAL PASSAGE. TEMPERATURES WILL FALL INTO THE MID TO UPPER 50S TO LOWER 60S BEHIND THE FRONT...BUT AREAS SUCH AS PARTS OF THE EASTERN CATSKILLS...MID HUDSON VALLEY...SOUTHERN BERKSHIRES AND NW CT WILL PROBABLY NOT SEE THE FRONTAL PASSAGE TONIGHT. SO...LOW TEMPERATURES IN THOSE AREAS SHOULD BE SOLIDLY IN THE 60S TO NEAR 70...WITH ONLY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. DEEP LAYER SHEAR AND THE BOUNDARY LAYER WIND MAXIMUM ARE EXPECTED TO WEAKEN THROUGH THIS EVENING...SO CHANCES FOR MARGINAL SEVERE WIND GUSTS AND HAIL WILL BE MINIMAL AT BEST. INSTABILITY IS EXPECTED TO DIMINISH AS WELL. SO...LOCALLY HEAVY RAIN AND LIGHTNING WILL BE THE MAIN FEATURES TO THE CONVECTION. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... THE SURFACE COLD FRONT SHOULD SETTLE JUST SOUTH OF THE REGION THROUGH SUNDAY AS UPPER ENERGY IN CANADA DROPS TO NEAR THE U.S. CANADA BORDER...ENHANCING BOUNDARY LAYER CONVERGENCE AND MOISTURE ADVECTION JUST NORTH OF THE SURFACE COLD FRONT. SO...OUR SURFACE TEMPERATURES WILL BE COOL...AS WE WILL BE JUST NORTH OF THE COLD FRONT...BUT ABOVE THE SURFACE...DEEP MOISTURE...UPPER DYNAMICS... FRONTOGENESIS ALONG A FAIRLY TIGHT THERMAL GRADIENT AND INCREASING UPPER DIVERGENCE ASSOCIATED WITH OUR BEING IN THE RIGHT ENTRANCE REGION OF AN UPPER JET SEGMENT IN CANADA...WILL CONTRIBUTE TO PERIODS OF SHOWERS...AND SOME LOCALLY HEAVY RAINFALL. THE UPPER ENERGY AND ASSOCIATED LOW LEVEL FORCING IS EXPECTED TO TRACK QUITE SLOWLY EAST...RESULTING IN A PROLONGED PERIOD OF SHOWERS WITH LOCALLY HEAVY RAINFALL. TEMPERATURES ARE QUITE COOL WELL BEHIND THE COLD FRONT...BUT DUE TO THE SLOW EVOLUTION OF THE PROGRESS OF THE UPPER AND LOW LEVEL FEATURES...AND THE EXIT OF THE UPPER LEVEL JET...THE STRONGEST COLD ADVECTION LOOKS TO BE MORE TOWARD MONDAY...WITH SOME BEGINNING OF MODERATION TUESDAY. SO...TEMPERATURES ARE LIKELY TO JUST STAY STEADY MUCH OF SUNDAY... THEN SLOWLY FALL DURING THE AFTERNOON. TEMPERATURES SHOULD FALL INTO THE UPPER 40S TO MID 50S SUNDAY NIGHT. THEN...WITH MORE PERIODS OF SHOWERS AND RAIN...TEMPERATURES AGAIN...SHOULD RISE A FEW DEGREES AT BEST MONDAY...WITH MANY AREAS PEAKING IN THE 50S. BY TUESDAY...WESTERN AREAS SHOULD SEE GRADUALLY DECREASING COVERAGE OF SHOWERS IN THE MORNING...THEN DECREASING COVERAGE OF SHOWERS IN EASTERN NY AND WESTERN NEW ENGLAND TUESDAY AFTERNOON. STILL...WITH THE SHOWERS AND CLOUD COVER...HIGHS IN THE UPPER 50S AND LOWER 60S NORTH TO MID TO UPPER 60S SOUTH. THE LONG DURATION...SOAKING RAIN SHOULD NOT RESULT IN ANY WIDESPREAD FLOOD THREAT DUE TO THE RECENT DRY CONDITIONS...AS VEGETATION SHOULD SOAK UP MUCH OF THE RAIN AND RUN OFF SHOULD NOT PUSH MAIN STEM RIVER LEVELS TO OR ABOVE CAUTION STAGE. STILL... WILL HAVE TO KEEP AN EYE FOR SOME HIGHLY LOCALIZED POSSIBLE STANDING WATER IN URBAN AND SMALL STREAM AREAS. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... MUCH OF THE LONG TERM PORTION OF THE FORECAST SHOULD BE DOMINATED BY HIGH PRESSURE BUILDING IN FROM THE GREAT LAKES REGION...AS MID/UPPER TROPOSPHERIC HEIGHTS RISE IN THE WAKE OF THE EARLY WEEK SYSTEM. THIS SHOULD FAVOR GENERALLY DRY CONDITIONS...WITH TEMPERATURES WARMING BACK TO...AND EVENTUALLY ABOVE NORMAL LEVELS BY LATE IN THE WEEK. EVENTUALLY...BY NEXT SATURDAY...THE POTENTIAL FOR SHOWERS SHOULD INCREASE AHEAD OF ANOTHER UPPER LEVEL IMPULSE APPROACHING FROM SOUTHERN CANADA...WHICH MAY INFUSE SOME DEEPER LOW/MID LEVEL MOISTURE AHEAD OF IT FROM THE SOUTHEAST/SOUTHERN U.S. HERE ARE SOME SPECIFICS... TUE NT...SOME LINGERING SHOWERS MAY STILL BE OCCURRING IN THE WAKE OF THE DEPARTING UPPER LEVEL SHORTWAVE...ESP ACROSS THE SOUTHERN ADIRONDACKS...UPPER HUDSON RIVER VALLEY AND SOUTHERN VT. MIN TEMPS FOR TUE NT/WED AM SHOULD STILL BE SOMEWHAT COOL...GENERALLY FALLING INTO THE 40S FOR MOST AREAS...WITH PERHAPS LOWER 50S ACROSS THE MID HUDSON VALLEY REGION. WILL HAVE TO WATCH THE SOUTHERN ADIRONDACKS FOR SOME FROST POTENTIAL...WHICH WOULD BE ACCENTUATED IF SKIES CLEAR OUT EARLY ENOUGH. WED-THU NT...HIGH PRESSURE SHOULD BRING GENERALLY DRY CONDITIONS...WITH MODERATING TEMPERATURES. EXPECT MAX TEMPS TO REACH THE LOWER 70S IN VALLEYS...WITH MAINLY MID 50S TO LOWER 60S ACROSS HIGHER ELEVATIONS. WED NT/THU AM SHOULD FALL INTO THE 40S TO LOWER 50S. THU MAX TEMPS SHOULD REACH 75-80 IN VALLEYS...AND MID 60S TO LOWER 70S ACROSS HIGHER ELEVATIONS. THU NT/FRI AM SHOULD ONLY FALL INTO THE 50S FOR MOST AREAS...WITH PERHAPS SOME 40S ACROSS PORTIONS OF THE SOUTHERN ADIRONDACKS. FRI-SAT...LOW LEVEL MOISTURE SHOULD BEGIN BUILDING BACK NORTH AND EAST INTO THE REGION...WITH A COLD FRONT POSSIBLY APPROACHING FROM THE GREAT LAKES BY LATER SAT. WILL GRADUALLY INCREASE POPS INTO THE SLIGHT CHC RANGE BY LATE FRI INTO FRI NT...THEN CHC POPS BY SAT AFTERNOON. IT SHOULD BE WARMER AND INCREASINGLY HUMID...WITH MAX TEMPS BOTH DAYS LIKELY REACHING 80-85 IN VALLEYS...AND 75-80 ACROSS HIGHER ELEVATIONS. FRI NT/SAT AM SHOULD BE FAIRLY WARM...AND POSSIBLY A BI HUMID...WITH MOST MIN TEMPS FALLING TO 55- 60...ALTHOUGH SOME PORTIONS OF THE HUDSON RIVER VALLEY MAY ONLY FALL BACK INTO THE MID 60S. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... A COLD FRONT WILL GRADUALLY SETTLE SOUTHWARD ACROSS THE TAF SITES LATE TONIGHT INTO SUNDAY MORNING...PRECEDED AND ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. THE FRONT WILL THEN STALL JUST SOUTH OF THE REGION ON SUNDAY...AS WAVES OF LOW PRESURE TRACK ALONG IT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCASIONALLY IMPACT KGFL THROUGH 01Z/SUN...AND MAY ALSO IMPACT KALB BETWEEN 01Z-04Z/SUN. THE REMAINING TAF SITES SHOULD REMAIN GENERALLY RAIN FREE THROUGH THIS EVENING. THEN...AFTER 02Z/SUN...SHOWERS AND THUNDERSTORMS SHOULD INCREASE FROM W TO E ONCE AGAIN AND MAY OCCASIONALLY IMPACT ALL TAF SITES THROUGH LATE TONIGHT. LOCALLY HEAVY RAIN...AND GUSTY WINDS COULD OCCUR IN THUNDERSTORMS. IN ADDITION...AREAS OF MVFR CIGS/VSBYS SHOULD DEVELOP LATER TONIGHT AS WELL. AS THE COLD FRONT SETTLES SOUTHWARD...A PERIOD OF IFR CIGS IS LIKELY TO IMMEDIATELY FOLLOW THE FRONT...FIRST AFFECTING KGFL ROUGHLY BETWEEN 10Z-15Z/SUN...KALB BETWEEN 12Z-15Z/SUN...KPSF AND KPOU BETWEEN 13Z-17Z/SUN. IN ADDITION...ADDITIONAL SHOWERS WILL REMAIN POSSIBLE. WINDS WILL REMAIN FROM THE SOUTH TO SOUTHWEST OVERNIGHT AT 5-10 KT...ALTHOUGH MAY BE A LITTLE STRONGER IN GUSTS AT KALB THIS EVENING. WINDS WILL THEN SHIFT INTO THE NORTH TO NORTHEAST IN THE WAKE OF THE FRONT AROUND OR JUST AFTER DAYBREAK FROM N TO S...EXCEPT NOT UNTIL MID MORNING AT KPOU. SPEEDS MAY BRIEFLY INCREASE TO 8-12 KT WITH GUSTS OF 20 KT OR SLIGHTLY HIGHER INITIALLY...THEN DIMINISH SLIGHTLY TO 5-10 KT A FEW HOURS AFTER THE FRONT PASSES. WINDS WILL ALSO BE MUCH STRONGER...AND VARIABLE IN DIRECTION IN AND NEAR ANY THUNDERSTORMS. OUTLOOK... SUNDAY NIGHT: HIGH OPERATIONAL IMPACT. DEFINITE SHRA. MONDAY: HIGH OPERATIONAL IMPACT. DEFINITE SHRA. MONDAY NIGHT: HIGH OPERATIONAL IMPACT. LIKELY SHRA. TUESDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA. TUESDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA. WEDNESDAY: NO OPERATIONAL IMPACT. NO SIG WX. WEDNESDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. THURSDAY: NO OPERATIONAL IMPACT. NO SIG WX. && .FIRE WEATHER... A LONG DURATION WIDESPREAD HEAVY RAIN IS EXPECTED THROUGH TUESDAY...WITH WELL OVER A QUARTER INCH OF RAIN EXPECTED DURING THE TIME PERIOD. SO...THERE SHOULD NOT BE ANY FIRE WEATHER ISSUES THROUGH THAT TIME. && .HYDROLOGY... A WIDESPREAD SIGNIFICANT RAINFALL IS EXPECTED THROUGH TUESDAY AS COLD FRONT APPROACHES AND SLOWLY MOVES ACROSS THE REGION AS A WAVE OF LOW PRESSURE MOVES ALONG THE BOUNDARY. SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY TONIGHT. A WAVE OF LOW PRESSURE WILL FORM ON THE BOUNDARY SLOWING ITS PROGRESS ACROSS THE REGION AND RESULTING IN SHOWERS ACROSS THE REGION. AT THIS TIME...A WIDESPREAD 1 TO 3 INCHES OF RAINFALL IS FORECAST THROUGH MONDAY WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS WILL LIKELY BE BENEFICIAL RAINFALL SINCE MUCH OF OUR REGION HAS ONLY SEEN ABOUT HALF ITS NORMAL RAINFALL SO FAR THIS YEAR. THE LONG DURATION...SOAKING RAIN SHOULD NOT RESULT IN ANY WIDESPREAD FLOOD THREAT DUE TO THE RECENT DRY CONDITIONS...AS VEGETATION SHOULD SOAK UP MUCH OF THE RAIN AND RUN OFF SHOULD NOT PUSH MAIN STEM RIVER LEVELS TO OR ABOVE CAUTION STAGE. STILL... WILL HAVE TO KEEP AN EYE FOR SOME HIGHLY LOCALIZED POSSIBLE STANDING WATER IN URBAN AND SMALL STREAM AREAS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...NAS NEAR TERM...KL/NAS SHORT TERM...NAS LONG TERM...KL AVIATION...KL/BGM FIRE WEATHER...NAS HYDROLOGY...NAS
Hazardous weather outlook, May 30, 4:26 PM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 426 PM EDT SAT MAY 30 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-311100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 426 PM EDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...MAINLY FROM THE CAPITAL DISTRICT NORTH AND WEST. THERE IS A MARGINAL RISK THAT ANY THUNDERSTORM COULD BECOME STRONG TO LOCALLY SEVERE...PRODUCING GUSTY WINDS AND PERHAPS LOCALLY HEAVY RAINFALL. THE HEAVY RAINFALL COULD RESULT IN PONDING OF WATER IN AREAS OF POOR DRAINAGE. ANY THUNDERSTORM THAT DOES FORM WILL MOVE FROM SOUTHWEST TO NORTHEAST AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SOAKING RAINFALL IS LIKELY SUNDAY THROUGH MONDAY NIGHT WITH POTENTIAL FOR 2-3 INCHES OF RAINFALL. THIS RAIN WILL BE MOST BENEFICIAL IN THAT WILL IMPROVE THE WATER TABLE AND PRODUCE WITHIN BANK RISES ON ALL RIVERS AND STREAMS MORE TYPICAL FOR EARLY SUMMER. IT COULD HOWEVER...PRODUCE ADDITIONAL PONDING OF WATER IN AREAS OF POOR DRAINAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 30, 4:02 PM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
402 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM LIGHTNING QUEENSBURY 43.36N 73.67W
05/30/2015 WARREN NY EMERGENCY MNGR
LIGHTNING STRIKE TO TREE...TREE ON HOUSE.
&&
EVENT NUMBER ALY1500072
BGMSpecial weather statement, May 30, 5:01 PM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
501 PM EDT SAT MAY 30 2015
NYZ032-033-302145-
HAMILTON-NORTHERN HERKIMER-
501 PM EDT SAT MAY 30 2015
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
HERKIMER AND NORTHWESTERN HAMILTON COUNTIES...
AT 500 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE 12 MILES
NORTHEAST OF LOWVILLE...OR 20 MILES NORTHWEST OF OLD FORGE...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LITTLE RAPIDS...ROBINWOOD...KEEPAWA...BRANDRETH...LAKE LILA...MOSHIER
FALLS...NEHASANE...LYON LAKE...PARTLOW AND BEAVER RIVER.
LAT...LON 4398 7461 4382 7514 4405 7517 4407 7512
4405 7505 4408 7468
TIME...MOT...LOC 2100Z 243DEG 46KT 4389 7529
KLSpecial weather statement, May 30, 5:18 PM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
518 PM EDT SAT MAY 30 2015
NYZ032-033-302200-
HAMILTON-NORTHERN HERKIMER-
518 PM EDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERKIMER AND CENTRAL
HAMILTON COUNTIES...
AT 518 PM EDT...A STRONG THUNDERSTORM WAS NEAR MCKEEVER...OR 10 MILES
SOUTH OF OLD FORGE...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
INDIAN LAKE...SPECULATOR...OLD FORGE...INLET...LIMEKILN LAKE
CAMPGROUND...LAKE DURANT CAMPGROUND...RAQUETTE LAKE...BLUE MOUNTAIN
LAKE...NICKS LAKE CAMPGROUND...BROWN TRACT POND CAMPGROUND...FORKED
LAKE PUBLIC CAMPGROUND...GOLDEN BEACH CAMPGROUND...EIGHTH LAKE
CAMPGROUND...MCKEEVER...EAGLE BAY...ALGER ISLAND PUBLIC CAMPGROUND...
LONG LAKE...WOODS...MINNEHAHA AND DEERLAND.
LAT...LON 4400 7443 4378 7423 4345 7505 4350 7510
4364 7511
TIME...MOT...LOC 2118Z 237DEG 41KT 4357 7504
KLSpecial weather statement, May 30, 7:06 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
706 PM EDT SAT MAY 30 2015
NYZ042-043-302345-
NORTHERN WARREN-NORTHERN WASHINGTON-
706 PM EDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON AND CENTRAL
WARREN COUNTIES...
AT 704 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES WEST OF
WARRENSBURG...MOVING EAST NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...WHITEHALL...HAGUE...HULETTS LANDING...BOLTON LANDING...
CHESTERTOWN...ROGERS ROCK CAMPGROUND...PUTNAM...BOLTON...WRIGHT...
THURMAN...STONY CREEK...GRAPHITE...ATHOL...RIVERBANK...DRESDEN
CENTER...NORTH BOLTON...CHIPMANS POINT...SOUTH HORICON AND HIGH
STREET.
IF YOU ARE ON OR NEAR THE NORTHERN PORTION OF LAKE GEORGE...GET OUT
OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON
THE WATER IN A THUNDERSTORM.
LAT...LON 4378 7336 4377 7335 4373 7337 4369 7340
4364 7343 4362 7342 4359 7343 4357 7339
4362 7337 4363 7330 4360 7329 4341 7383
4340 7390 4339 7399 4352 7409 4380 7350
4381 7338
TIME...MOT...LOC 2304Z 240DEG 40KT 4348 7395Special weather statement, May 30, 8:55 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
855 PM EDT SAT MAY 30 2015
NYZ032-033-038-310145-
HAMILTON-SOUTHERN HERKIMER-NORTHERN HERKIMER-
855 PM EDT SAT MAY 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HERKIMER AND
SOUTHWESTERN HAMILTON COUNTIES...
AT 855 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE ALONG A LINE
EXTENDING FROM NEAR MCKEEVER TO NEAR HARTWICK...AND MOVING EAST AT
35 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
OHIO...WEST WINFIELD...NEWPORT...MIDDLEVILLE...POLAND...COLD BROOK...
NICKS LAKE CAMPGROUND...CEDARVILLE...MCKEEVER...NORTHWOOD...
JORDANVILLE...LIMEKILN LAKE CAMPGROUND...RUSSIA AND FAIRFIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4322 7507 4324 7507 4324 7512 4331 7512
4333 7508 4369 7512 4374 7466 4315 7472
4314 7474 4312 7473 4311 7477 4308 7477
4300 7474 4287 7476 4290 7488 4283 7491
4291 7510 4286 7514 4286 7521 4305 7522
TIME...MOT...LOC 0055Z 269DEG 29KT 4358 7503 4268 7502
IRLSpecial weather statement, May 30, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
921 PM EDT SAT MAY 30 2015
NYZ032-033-310200-
HAMILTON-NORTHERN HERKIMER-
921 PM EDT SAT MAY 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL HERKIMER
AND SOUTHERN HAMILTON COUNTIES...
AT 921 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF LIMEKILN LAKE CAMPGROUND TO 14 MILES
WEST OF LAKE PLEASANT TO 10 MILES NORTH OF STRATFORD...AND MOVING
EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPECULATOR...LAKE PLEASANT...WELLS...LEWEY LAKE CAMPGROUND...
SACANDAGA CAMPGROUND...MOFFITT BEACH CAMPGROUND...HOPE...PERKINS
CLEARING...GIRARDS SUGARBUSH...WEST CANADA LAKES...MOUNTAIN HOME...
CLOCKMILL CORNERS...PISECO...HOFFMEISTER...GILMANTOWN...SHAKER
PLACE...HIGGINS BAY...AVERYS PLACE...RUDESTON AND CASWELL LAKE.
LAT...LON 4369 7490 4372 7428 4344 7418 4326 7415
4326 7464 4330 7474 4347 7476
TIME...MOT...LOC 0121Z 272DEG 35KT 4363 7479 4347 7470 4334 7468The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:55 PM EDT | Special Weather Statement | ALY | Herkimer | 50 min |
| May 30, 9:33 PM EDT | Special Weather Statement | ALY | Fulton, Montgomery | 27 min |
| May 30, 10:00 PM EDT | Special Weather Statement | ALY | Fulton, Montgomery | 45 min |
| May 31, 5:22 PM EDT | Special Weather Statement | ALY | 38 min |
Nearby
Special Weather Statements in New York, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.